# SDR CA990707032

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23006259
- Condition: Failed
- Location: Turbine
- Stage of operation: DE
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) POWER TURBINE GOVERNOR OVERSPEEDING IN A DESCENT TO 105 PERCENT N2 WITH NO RECOVERY BACK TO 100 PERCENT N2 (MAXIMUM 5 SECONDS ALLOWED TO RECOVER).  AT TSO 42.4 HOURS, DEFECT NO OVERSPEED RECOVERY.  AT TSO 46.4 HOURS, GOVERNOR TROUBLESHOOTING.  AT TSO 64.5 HOURS, OVERSPEED NO RECOVERY.  RIGGING CHECK CARRIED OUT TO CONFIRM PROPER RIGGING WAS FOLLOWED.
